# SDR SWAA2013021512709

- Difficulty date: February 7, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N612SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27930
- Aircraft time: 56,714 hours, 46,148 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Rub Strip
- Part number: 65C27356
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RUBSTRIP P/N 69-76746-5 LOCATED ON ACCESS PANEL 57710L OF ENGINE 1.  REPLACED RUBSTRIP IAW SRM B737-300 51-40-02-0G-0, 51-10-02-0G-0 ITEM 8 AND DWG 65C27356.
